# SDR UPS97223215

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, CRACK IN THE FUSELAGE FWD ENTRY DOORWAY FWD FRAME.  STANDARD REPAIR ACCOMPLISHED IAW UPS EO B727-5310-0149G APP 8.1.
